# SDR SPA2008F00002

- Difficulty date: September 17, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: 41738
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT LIGHT AT R1 AND L1 DOOR POSITIONS WILL NOT ILLUMINATE. REPLACED EMERGENCY LIGHT BATTERY PACK IAW MANUAL 33-21-27. FUNCTIONAL CHECK SATISFACTORY. (K)
